# SDR A6WA2017081645190

- Difficulty date: August 7, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED AT BS 280. LBL 9 TO RBL 9.    REPAIRED THE FLOORBEAM IAW REO 601R-53-11-136 REV-A.
